# SDR GLBA200901131

- Difficulty date: January 12, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 29,205 hours, 38,847 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, A CRACK WAS FOUND ON THE UPPER FUSELAGE AT FS 151.00 NEAR CENTER LINE APPROX 1.6 INCHES LONG AND ONE RIVET HEAD MISSING NEAR CRACK.  MX REPAIRED THE AFFECTED AREA IAW EO-09-UE153-01. RII INSP COMPLIED WITH AND FOUND TO BE SATISFACTORY. ALODINED AND PRIMED FILLER AND PATCH.
